View Single Post
Old 05-10-2013, 01:47 PM   #2
ShellOfMyself ShellOfMyself is offline
Newbie
(female)
 
ShellOfMyself's Avatar
 
Join Date: May 2013
Location: Clendenin, WV, Kanawha
Posts: 3
ShellOfMyself HB User
Re: Gained so Much Weight

I was diagnosed in 2003 and the meds I was put on caused me to rapidly gain weight. They made me so hungry, it was like I was starving. I put up with this for about six months until I'd gained almost 80 pounds. My doctor refused to change my meds (he had me on 8-psych drugs and drugs to counteract symptoms of the psych drugs). I finally switched doctors who took me off ALL of that medication but one and prescribed me something new which worked for me. Now I only take two psych meds and they don't make me gain weight.

Are the drugs just causing you to gain weight or causing you to eat more? Either way, maybe you can talk to your doctor about switching your meds or change doctors? You really shouldn't cut your meds in half, that could be bad for you.

 
Reply With Quote